Panadol Rapid Soluble effervescent tablets are lemon flavoured and absorbed twice as fast as regular Panadol tablets. Panadol Rapid Soluble is used for the fast, effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, toothache, migraine headache, colds & flu and tension headache. The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain and also reduces fever.
Panadol Rapid provides fast relief from pain and discomfort associated with:
- Headache/Tension headache
- Migraine headaches
- Toothache/Dental pain
- Muscular aches
- Cold & flu symptoms
- Period pain
- Panadol Rapid also reduces fever
Age: 12 years - Adult: Take 2 caplets every 4-6 hours with water as required (Maximum 8 caplets in 24 hours).
Each tablet contains Paracetamol 500mg , saccharin sodium, no gluten or lactose, sucrose, phenylalanine, aspartame, 42.5mg (18.5mmol) sodium which should be taken into account by those on a low sodium diet.
Warning and Disclaimers:
Always read the label and use as directed. If symptoms persist, talk to your health professional. Keep out of reach of children.
Do not use Panadol:
- If you are allergic to paracetamol
- If using other medicines containing paracetamol
- For children below age 12
- For more than 48 hours for children aged 12-17 except on medical advice
- For more than a few days at a time in adults except on medical advice
- Until you read the enclosed leaflet carefully
Payment & Security
Your Payment Information is Processed Securely. We do Not Store Credit Card Details Nor Have Access To Your Credit Card Information.